Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convolutions of schlicht functions


Author: M. S. Robertson
Journal: Proc. Amer. Math. Soc. 13 (1962), 585-589
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1962-0137829-X
MathSciNet review: 0137829
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Clunie, On schlicht functions, Ann. of Math. (2) 69 (1959), 511-519. MR 0107715 (21:6438)
  • [2] -, On meromorphic schlicht functions, J. London Math. Soc. 34 (1959), 215-216. MR 0107009 (21:5737)
  • [3] B. Epstein and I. J. Schoenberg, On a conjecture concerning schlicht functions, Bull. Amer. Math. Soc. 65 (1959), 273-275. MR 0108588 (21:7304)
  • [4] C. Loewner and E. Netanyahu, On some compositions of Hadamard type in classes of analytic functions, Bull. Amer. Math. Soc. 65 (1959), 284-286. MR 0108589 (21:7305)
  • [5] G. Pólya and I. J. Schoenberg, Remarks on de la Vallée Poussin means and convex conformal maps of the circle, Pacific J. Math. 8 (1958), 295-334. MR 0100753 (20:7181)
  • [6] M. S. Robertson, Applications of a lemma of Fejér to typically-real functions, Proc. Amer. Math. Soc. 1 (1950), 555-561. MR 0037344 (12:248d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0137829-X
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society